# SDR SIMA2020041716006

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,151 hours, 31,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LH OVERWING EMG LIGHT INOP DURING PS-1-C/A-REPLACE LAMP IAW AMM 33-50-10 OPS CHECK GOOD
